# SDR HALA0100013

- Difficulty date: January 21, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47597404
- Part serial: 7738
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND CARGO SMOKE SYSTEM FORWARD FAULT LIGHT ''A'' ON WHEN TESTED.  REMOVED AND REPLACED NR 003 SMOKE DETECTOR FOR FORWARD CARGO SMOKE.  OPS CHECKED OK.  (M)
